Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
123 Doctors are Online

Tachycardia after taking 3 ecstasy - Online Doctor Chats

Date : 13-Jan-2012
User rating for this question
Very Good Posted in: Medicines and Side Effects
Answered by

General & Family Physician
Practicing since : 2008
Answered : 3391 Questions

User :   hello
Doctor :   hi
Doctor :   how cam i help you
User :   i took 3 ecstasy last night till early this morning
User :   ive had tachycardia all day
Doctor :   ok
User :   i'm just a little worried its been beating super fast all day and now just some minor pains in the chest
User :   is it temporary so after i go to sleep tonight should it be gone
Doctor :   is there any chest pain, sweating
User :   no sweating
User :   a little chest pain for the first time right now
User :   it started at 8 this morning
Doctor :   provide your age, gender
User :   18 m
User :   is it temporary?
Doctor :   yes
User :   when should it aleviate
User :   or go away
Doctor :   when was the tablet taken
User :   last night
User :   and some early in the morning
Doctor :   can you give the pharmacological name of the drug
User :   im not high moff the drug anymore

Question is related to
Diseases and Conditions
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor